# SDR CALA2024080202152

- Difficulty date: July 31, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 76,604 hours, 28,381 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Isolation Valve
- Part number: 256A35801
- Part serial: 0395
- Condition: Faulted
- Location: Te Flaps
- Part time: 76,613 hours, 28,383 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER A FLAPS 5 TAKEOFF FLAPS WOULD NOT RETRACT .  LANDED FLAPS 15 PER TE FLAP DISAGREE QRH TRAILING EDGE FLAP PRIMARY CONTROL OPERATION SYSTEM PER FIM FLAPS MOVED TO ZERO. REF FIM 27-51 TASK 836 27-51 TASK 836, FLAPS EXTENDED AND RETRACTED WITH PRIMARY SYSTEM. SUSPECT INTERMITTENT DEBREIFED CREW STATED , THEY DID NOT GET FLAP DISAGREE MESSAGE ACCOMPLISHED FSEU BITE PROCEDURE PER FIM TASK 27-51 TASK 801, NO INITIAL EVALUATION FOUND FLAPS AT 15 WITH FLAP HANDLE AT 15, WHEN SELECTING FLAP HANDLE TO 0 FLAPS STAYED AT 5. ALSO AFTER EXISTING FAULTS. HOWEVER, IN FAULT HISTORY LEG 5 SHOWS MULTIPLE APPLIED B SYSTEM HYD AND MOVED FLAPS TO ZERO AND FLAPS DID NOT LANDING WITH FLAPS AT 15, THEY PUT FLAP HANDLE TO UP (0) FLAPS PROX MSG AND MSG 27-81224 INT INACTIVE, AND SL8 PROX INBD, AND MOVE TO UP. FLAPS SEEMED TO BE IN LOCKED OUT. MOVED FLAP HANDLE STAYED AT 15 DID NOT MOVE SL2 PROX INBD. CYCLED FLAPS MULTIPLE TIMES AND PERFORMED TO 30 AND FLAPS MOVED TO 30. THEN MOVING FLAP HANDLE TO ZERO AND IC MOTOR IS WEAK.SFOLM POZAS PLEASE ACCOMPLISH AMM 27-51-51-000-802,FLAP POWER DRIVE UNIT FUN WOULD ALSO SUGGEST CHECKING FLAP TRANSMISSION DRIVES TORQUE TRIP TRAILING EDGE FLAP BYPASS VALVE ASSEMBLY REMOVAL. REFERENCE: VALVE ASSY-TE FLAP REFERENCE: 27-51-65-01.  STARTED REMOVING PARTS, FUNCTIONAL TEST TO VERIFY THAT THE FLAP CONTROL UNIT,  HYDC MOTOR INDICATORS TO VERIFY NO MECHANICAL ISSUES ARE PRESENT.
